# SDR SWAA2022032171581

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T HORIZONTAL STAB. LOWER T/E ACCESS PANEL # 333AB HAS RUBBER SEAL WITH ELONGATED HOLES; BLADE AND AFT METAL SEALS WORN / [01] REMOVED AND REPLACED RUBBER SEAL; BLADE AND AFT METAL SEALS AT L/T HORIZONTAL STAB. LOWER T/E ACCESS PANEL # 333AB IAW B737-700 SRM 51-40-02-0G-0.;[02] FINAL INSPECTED; SEAL REPLACED.
